MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® C&S PRESERVATIVE URINE TUBE; CULTURE MEDIA, NON-PROPAGATING TRANSPORT

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® C&S PRESERVATIVE URINE TUBE; CULTURE MEDIA, NON-PROPAGATING TRANSPORT
Catalog Number 364951
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that prior to using bd vacutainer® c&s preservative urine tube, an incorrect expiration date appeared on an unspecified number of packages.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
After further review of the complaint details and the applicable regulatory requirements of the republic of colombia, it has been determined that mdr report 1917413-2026-00289 was submitted in error.As the event does not meet reportability criteria, the mdr submission was not required.Please disregard mdr report 1917413-2026-00289.
 
Event or Problem Description
It was reported that prior to using bd vacutainer® c&s preservative urine tube, an incorrect expiration date appeared on an unspecified number of packages.No adverse impact was reported regarding the patient or user.Update: per additional information received from the region, there is no compliance issue related to the labeling.This event does not meet the definition of a complaint and will be closed accordingly.

Brand Name
BD VACUTAINER® C&S PRESERVATIVE URINE TUBE
Common Device Name
CULTURE MEDIA, NON-PROPAGATING TRANSPORT
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key24879095
Report Number1917413-2026-00289
Device Sequence Number8951562
Product Code JSM
UDI-Device Identifier30382903649519
UDI-Public(01)30382903649519(10)364951
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K024240
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number364951
Device Lot Number5188938
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown